| Model Number |
01.29.209 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
05/21/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 27 may 2025 lot 2418024: (b)(4) items manufactured and released on 05-jul-2024.Expiration date: 2029-06-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with 1 similar reported event during the period of review.Other device involved: liner: mpact 01.32.3648hcat hooded pe hc liner ø36/f (k103721) lot 2424768: (b)(4) items manufactured and released on 30-oct-2024.Expiration date: 2029-oct-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
Event or Problem Description
The patient had an infection and the pathogen is unknown.At about 3 months from primary, the surgeon performed a washout and revised the head and liner.The surgery was completed successfully.